PHARMACY HEALTH
PHARMACY HEALTH PARACETAMOL COLOUR FREE INFANT DROPS 1 MONTH – 2 YEARS 20ML
PHARMACY HEALTH PARACETAMOL COLOUR FREE INFANT DROPS 1 MONTH – 2 YEARS 20ML
Couldn't load pickup availability
Effective, temporary relief of pain & fever associated with teething, headache, earache, immunization, and symptoms of cold & flu.
Each 1mL contains: Paracetamol 100mg
Contains gluten, hydroxybenzoate, saccharin & sulfites.
Free from lactose and sucralose.
Shake thoroughly before use.
Administer in water or fruit juice or directly from the enclosed medicine measure. Wash the medicine measure with hot water after each use.
Not recommended for children under 1 month.
Age: 1 – 3 months: 0.6mL – 0.9mL (4 – 6kg)
Age: 3 – 6 months: 0.9mL – 1.2mL (6 – 8kg)
Age: 6 – 12 months: 1.2mL – 1.5mL (8 – 10kg)
Age: 1 – 2 years: 1.5mL – 1.8mL (10 – 12kg)
A dose should be given every 4 – 6 hours as required with not more than 4 doses in 24 hours.
Do not exceed the recommended dose except on the advice of your doctor.
If your child is above 12 kg, the recommended dose should be based on 15 mg of paracetamol per kg of body weight.
STORE BELOW 25ºC. DO NOT REFRIGERATE.
DO NOT USE IT IF THE NECK SEAL IS TORN OR BROKEN.
Warnings:
Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Do not use other products containing paracetamol unless advised to do so by a doctor or pharmacist.
Contains gluten, hydroxybenzoate, saccharin & sulfites.
CPP
Share
